# SDR P5CA9500364

- Difficulty date: June 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831FT
- Make and model: Boeing 747121
- Aircraft serial: 19648
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Condition: Damaged
- Location: Bs 1820
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR UNACCEPTABLE, UPPER CHORD BS 1820 ABOVE S42L.  REPLACED REPAIR WITH REPAIR PER BOEING SRM 53-40-03, FIG. 3.
